# SDR DALA2016032002119

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUEL ACCESS PANEL 1460C ON COUNTERSINK.  CORROSION ON COUNTERSINK WAS REMOVED 3 HOLES ON  ADJACENT OUT OF LIMITS, HOLES AND COUNTERSINK OUT OF LIMITS WERE REWORKED AND REPAIRED IAW SRM 51-22-2A, CONDITION II,  AREA REWORKED WERE TREATED IAW  SRM 51-10-3, PAR 21 AND FUEL ACCESS PANEL WAS PAINTED IAW PS 900-3-6, NR 36.
